Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 527162, 10 pages
http://dx.doi.org/10.1155/2014/527162
Research Article

Multiplicity Results for Variable-Coefficient Singular Third-Order Differential Equation with a Parameter

1School of Mathematics and Information Science, Henan Polytechnic University, Jiaozuo 454000, China
2College of Computer Science and Technology, Henan Polytechnic University, Jiaozuo 454000, China

Received 24 March 2014; Accepted 9 June 2014; Published 19 June 2014

Academic Editor: Narcisa C. Apreutesei

Copyright © 2014 Zhibo Cheng and Yun Xin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhibo Cheng and Yun Xin, “Multiplicity Results for Variable-Coefficient Singular Third-Order Differential Equation with a Parameter,” Abstract and Applied Analysis, vol. 2014, Article ID 527162, 10 pages, 2014. https://doi.org/10.1155/2014/527162.